Jump to content

Inbetween

Senior Member
  • Content Count

    460
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by Inbetween

  1. Ooshi- Sounds like your conscious knows something your logical brain doesn't. Follow your gut, its telling you something is wrong. You will be happier in the end. I have had this happen in many situations- relationship, work, etc. It's normal.
  2. No pep talks. Thanks for sharing your feelings with us. Hope it helped even a little. That's what this site is all about. Your friend, Inbetween.
  3. I had a few breakthrough depression episodes since summer. Last one on new years. Then crashed with anxiety in feb. I'm trying zoloft and remeron. Getting there but slowly with issues. Hope you have a speedy recovery. Changing meds can be hell.
  4. For posterity, l still had this issue until i hit 45mg. Night sweats stopped, and slept 8+ hours the first 2 days, but back down to 6 to 7. However I now am so lightheaded dizzy and vertigo that I have fainted and stumbled. The doc told me to drop it to 30, but 2 nights so far and the sweats and insomnia came back.
  5. Tired. 2 nights of bad sleeping. Scared. Not getting better and am going to try a med change tonight. Could be another night of little sleep. Disappointed. Thought I would at least kick the sleep, nausea and give issues by now. Feels like I'm back a month or more.
  6. Flash, I hope you are doing ok. You are a strong person and also so positive.
  7. 11 years with celexa and the same thing happened to me. If augmenting with a snri doesn't work you might need to switch. I'm trying now to level out on zoloft and remeron. I'd suggest lexapro. Celexa was good but now there is a fda max dose of 40mg and many docs won't go above it, there is not much room for growth.
  8. took 37.5mg last night. Slept 5.5 hours, woke sweaty. Tired, but could not fall back to sleep. I am so tired of this.
  9. I dropped to 30th last night. Slept only 4 hours and ended it night sweats and sleep apnea. Will try again tonight. I'm on way too much I feel. Also will try to find a pic Monday as I have lost all faith in my doc. May need to go 1.5 hour south as there's a 2 month wait here in town.
  10. Those symptoms are commonly described as a side effect of *taking* Mirt, not withdrawal! Since Mirt messes with your sleep, it seems from what I have read that there are additional s/d symptoms than other ADs, namely related to the sleep cycle. How are you doing now?
  11. Hi Chris, Within the past 2 months I also have started Mirt (along with Zoloft). I am up at 45mg now. For sleep, it didn't do much for me until 45mg (which is strange from what I have read). However, at 45, I started to have head pressure, dizziness, and other symptoms. Just note that when you up the dose, you might get more/new side effects. Also, there tends to be some withdrawal symptoms when you lower the dose. I feel that there might be more (sleep related) than other ADs because our bodies will desire any drug removed that helped sleep. Good luck, I hope this works for you. Feel free if you want to msg me directly.
  12. Neither Paxil nor Celexa made me agitated, and I feel like all of the side effects that went away did within the first 6 weeks, but it is hard to recall those times. So I guess my big concern is if these side effects still could go away in the next 2-4 or more weeks. I was able to eat fine on both once my depression subsided. Depression makes it so I don't have an appetite, and my body rejects solid food. The kicker is that was pretty constant all day, every day until the depression subsided. Currently, I wake and have no appetite until late PM.
  13. Inbetween

    Day 30 On Cipralex

    Duck, how are you doing on Cipralex? I was on Celexa/citrolapam for years and I miss it. It was good. The Zoloft/sertraline that I am on now is not so good. Im on day 43 and still having both side effects as well as breakout depression, moods, etc. I hear that Cipralex (Lexapro here in the states) is one of the fastest SSRIs to take effect. Any side effects? Glad to hear that your mood is improving so far.
  14. You should get tired within the hour, maybe around 45 minutes for me. I get really groggy. I am taking 45mg and it still is having the effect on me. It might be part of your depression or other meds. Are you taking anything else that could stimulate you? I had to change Zoloft to AM dosage as it is very stimulating for me (feels like I drank coffee) and was having problems staying asleep.
  15. My question is for those who have taken Zoloft for 6+ months. Did you have side effects that didn't go away within 4-6 weeks, but eventually did? I ask because I am now starting my 7th week on Zoloft 100mg and I am still having little appetite and feel wired most of the day shaky, heart beating hard, can't sleep if I am tired. Feels like I drank a lot of coffee, but I haven't. My wife says she sees me spike a few hours after taking it at 8am. Thanks. I'm trying to decide if I should ask my doc to try another med or not. If there is hope that this will subside eventually, I would rather not go through 2 more months of startup hell.
  16. Not well- since the increase of Mirt, I have been really dizzy. Today it was exponentially worse, almost passed out/fell, and a walk today was horrendous. The past two days I had worse depression than I have since the treatment started. I don't know what to do. I emailed my doc regarding dropping the mirt to 30mg. I don't know how much longer I can do this.
  17. I've lost a lot of weight since my depression, and I cant get it back. I have no appetite until the evening, and do eat some or more. My issue is that I get really really cold during the day and cant warm up. Im in the bed with a hat and the heat is 70. Sometimes higher. I think this is lack of food/fat. Does anyone else get this? I am taking mirtazapine at night, and even at 45mg I get the munchies if I stay up. Any suggestions on how to get an appetite back until the AD meds kick in? My appetite seems to be the last thing to heal. I do have ensures and banana or protein bar if possible during the day. It's been 7 weeks and I'm down to ___ lbs @5'6".
  18. Still extremely dizzy, today was worse than ever. Almost fell down in the bathroom. Anyone on Mirt know if this should go away after more weeks, or if after two weeks, its going to stay? I did email my doctor this am to see if I should lower the dosage or not.
  19. Showered. Finally able to dishes at 2. Not much else as it was a hard day.
  20. I don't think you can truly understand clinical depression without experiencing it yourself, but I will try to communicate it. You can experience light, and lack of light (dark). Ok, then understand that there is this desire inside you to survive, to live, to experience. You probably don't feel it because you have nothing opposite to compare it to. Depression is the lack of that desire. You just want to shut down. For the meds, it all depends on how the meds effect a person, how long they can adjust to them. Overall I think the meds numb a bit of your feelings. I was way worse on Paxil than Celexa. Not sure if it was a med or dosage thing. Lastly, for the family, when you are in a state of depression, you don't want to put it on others and bring them down. It is very difficult living with it, and it is very difficult dealing with someone going through it. Everyone with depression understands this.
  21. It's ok, I would not be so hard on yourself. Are you on medication? I know that I felt that way on Paxil. Why would you rather be in hospital? Why do you miss it?
  22. Welcome to the forums! Hope you find help here. I think what you are experiencing is normal. You feel bad for breaking up the relationship.
  23. Hi Luke, I just went through a similar situation in February. I had a week of major depression in January, then 3 great weeks. I had applied for a job in this last week. The first of February I got really sick with Norovirus. 3 days later, the employer called, did a phone interview, went in, interviewed, and got the job starting the next monday. The issue was that I was not eating and starting to relapse. I went in to work the following week, and started realizing it was not a good match- more overtime (it was salary) than they said, too low pay, more driving, needing to be at places 2 hours away at 6:30am, etc. On that thursday, I knew it was the wrong job. I went in the next day and quitting turned into a bad situation where the owner litterally marched me out of the building because he was p***** that I quit. I had a severe breakdown and saw my doc on Tuesday. Anyway, I am still recovering since my doc decided my meds pooped out on me and switched me on new meds. I am still unemployed and waiting to feel good enough to try and find a new job. Luckily I am married and my wife works so things are ok for me. Hope my story helps. Get help from your doctor if you need, or see a therapist. The best thing IMHO for you to do to heal is to get a new job, your feet back on the ground and move foward. Peace.
  24. These are comon start up side effects of most ADs. Sometimes people start an AD and have minimal or very short term (a few days) side effects. Othertimes, it can be severe and last for weeks. What you are experiencing is not uncommon, but if it is too disabling, you should contact your doctor for advice. You can try riding it through for 4 weeks and see if it gets better. If not, you might want to consider another AD. I would give it time, however, as too often people quit an AD due to the start up side effects although the AD might work great for them once the side effects go away.
  25. It's called tinnitus and is a side effect of many ADs including Effexor. How long have you been on that dose? Many side effects go away after 2-4 weeks. If it has been awhile, talk to your doctor if it is too disabling.
×
×
  • Create New...